Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe stomach ache, nausea and blood in bowels. Irregular periods and knee swelling. Cause for the symptoms?

hi, i have had the poops and blood in my poop, back pain , stomach pain, naseua, vomitting sometimes, head aches and very tired all the time, my left knee keeps swelling and hurts and my period is very irregular, went to the doctor and they said i have h pylori but i feel there is something else wrong. i cant take this any more, waste my time to go to the doctor and they just said maybe you pulled a muscle, but i did not please help, also when i eat it hurts my stomach so bad. and i get bloated on my left side of stomach
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Need to get yourself evaluated with stool routine examination, hemogram, thyroid test and colonoscopy if reports are abnormal.
Then further plan of action can be decided. Possibilities my be in inflammation in rectum or due to bleeding piles
Best wishes
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor